# SDR AALA201906279012

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 8,335 hours, 3,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 153020
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS EMERGENCY POWER UNIT 14WL MID R FAILED BITE TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 14WL IAW AMM 33-51-38. OPS CHECK NORMAL.
